Vol. 2, No. 4, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Automatic growth series for right-angled Coxeter groups

Rebecca Glover and Richard Scott

Vol. 2 (2009), No. 4, 371–385
Abstract

Right-angled Coxeter groups have a natural automatic structure induced by their action on a CAT(0) cube complex. The normal form for this structure is defined with respect to the generating set consisting of all cliques in the defining graph for the group. In this paper we study the growth series for right-angled Coxeter groups with respect to this automatic generating set. In particular, we show that there exist nonisomorphic Coxeter groups with the same automatic growth series, and give a comparison with the usual growth series defined with respect to the standard generating set.

Keywords
Coxeter groups, growth series
Mathematical Subject Classification 2000
Primary: 05A15, 20F10, 20F55
Milestones
Received: 11 March 2008
Revised: 8 September 2009
Accepted: 26 September 2009
Published: 28 October 2009

Communicated by Vadim Ponomarenko
Authors
Rebecca Glover
Department of Mathematics
The University of North Carolina
CB No. 3250, Phillips Hall
Chapel Hill, NC 27599-3250
United States
Richard Scott
Department of Mathematics and Computer Science
Santa Clara University
500 El Camino Real
Santa Clara, CA 95053-0290
United States
http://schubert.scu.edu/rscott